MAUDE Adverse Event Report: ETHICON INC. ETHICON SECURESTRAP OPEN; IMPLANTABLE STAPLE

ETHICON INC. ETHICON SECURESTRAP OPEN; IMPLANTABLE STAPLE
Model Number OPENSTRAP20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blood Loss (2597); Not Applicable (3189)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and the absorbable straps were used.It was reported that the sharp tracker edges caused patient bleeding from the fixation point, and the surgeon had to re-operate the patient.

Brand Name
ETHICON SECURESTRAP OPEN
Common Device Name
IMPLANTABLE STAPLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9604702
Report Number2210968-2020-00520
Device Sequence Number14072102
Product Code GDW
UDI-Device Identifier10705031202757
UDI-Public10705031202757
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOPENSTRAP20
Device Catalogue NumberOPENSTRAP20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2019
Initial Report FDA Received Date01/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;